Academic Journals Database
Disseminating quality controlled scientific knowledge

On Some Generalized I-Convergent Sequence Spaces Defined by a Modulus Function

Author(s): Vakeel A. Khan | Khalid Ebadullah | Xiao-Min Li | Mohd Shafiq

Journal: Theory and Applications of Mathematics & Computer Science
ISSN 2067-2764

Volume: 2;
Issue: 2;
Start page: 1;
Date: 2012;
Original page

Keywords: Ideal | filter | paranorm | modulus function | I-convergent sequence spaces | Lipschitz function | I-convergence field

In this article we introduce the sequence spaces $c^{I}_{0}(f,p)$, $c ^{I}(f,p)$ and $l^{I}_{infty}(f,p)$ for a modulus function $f$, $p=(p_{k})$ is a sequence of positive reals and study some of the properties of these spaces.
Affiliate Program      Why do you need a reservation system?